# SDR ASAA1058288

- Difficulty date: September 21, 2010
- Submitted: September 23, 2010
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 16,071 hours, 4,693 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN CREW ARMED THE A/T ARM SWITCH WOULDN’T ENGAGE & HEARD THE CB POP.  FOUND C/B E1 "A/T DC1" ON P18 1 OUT.  RESET C/B PER MM 20 60 01 860 801.  A/T SYSTEM OPS NORMAL REF MM 22 31 00 710.  PERFORMED A/T SERVO TEST W/NO DEFECTS NOTED.  FCC BITE GROUP NR 35 DFCS LRU INTERFACE TEST FOR A/T GOOD REF MM 22 11 33.  HGS SENSOR TEST FOR A/T FCC GOOD REF MM 34 36 00.  GROUND VERIFICATION SUCCESSFUL.
